# SDR SWAA2014062329285

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 23,848 hours, 10,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 851677
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS LENS CRACKED.  R & R LENS IAW SIP.
